Asymptotic behavior of the eigenfunctions of Sturm–Liouville's problem calculated by using perturbation theory
Doklady Akademii Nauk, Tome 131 (1960) no. 6, pp. 1279-1282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_6_a13,
author = {\v{S}i \v{C}\v{z}un-cy},
title = {Asymptotic behavior of the eigenfunctions of {Sturm{\textendash}Liouville's} problem calculated by using perturbation theory},
journal = {Doklady Akademii Nauk},
pages = {1279--1282},
year = {1960},
volume = {131},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_6_a13/}
}
TY - JOUR AU - Ši Čžun-cy TI - Asymptotic behavior of the eigenfunctions of Sturm–Liouville's problem calculated by using perturbation theory JO - Doklady Akademii Nauk PY - 1960 SP - 1279 EP - 1282 VL - 131 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1960_131_6_a13/ LA - ru ID - DAN_1960_131_6_a13 ER -
Ši Čžun-cy. Asymptotic behavior of the eigenfunctions of Sturm–Liouville's problem calculated by using perturbation theory. Doklady Akademii Nauk, Tome 131 (1960) no. 6, pp. 1279-1282. http://geodesic.mathdoc.fr/item/DAN_1960_131_6_a13/